# SDR ASAA2013020393812

- Difficulty date: February 3, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 22,707 hours, 7,230 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: 8243921003
- Part serial: 2006120297
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 22,707 hours, 7,230 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LAND ALT WINDOW DISPLAYING UNREADABLE DIGITS.  DIGITS OK WHEN F/O SET THEM ON PREFLIGHT CHECKLIST.  30 THINK IT DID THIS ON POWER CHANGE OVER.  PERFORMED FIM 21-31, TASK 803 CABIN PRESS CONT DISPLAY FAULT.  DISPLAY WOULD NOT RESET. R & R CABIN PRESS CONT MODULE REF MM 21-31-02-000-801.  GROUND VERIFICATION CHECK PASSED REF MM 21-31-00-700-802 & MM 21-31-00-710-801.  ACFT OK FOR ETOPS SERVICE.
